Alert archive / Illinois / River Flood Warnings in 2008
River Flood Warning 73, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jul 30, 2008, 8:22 PM CDT for Clay County, Richland County, Illinois. It took effect at Jul 31, 2008, 6:23 AM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2008, 8:22 PM CDT (01:22 UTC)
- In effect from
- Jul 31, 2008, 6:23 AM CDT
- Expired
- Aug 3, 2008, 10:21 AM CDT
- In force
- 3 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2).
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 310122
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
822 PM CDT WED JUL 30 2008
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
.SYNOPSIS...RECENT HEAVY RAINFALL ACROSS SOUTHEASTERN ILLINOIS HAS
CAUSED RISES ON AREA RIVERS AND STREAMS. THE LITTLE WABASH RIVER
AT CLAY CITY WILL LIKELY RISE ABOVE FLOOD STAGE BY DAWN THURSDAY
MORNING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
ILC025-159-311522-
/O.NEW.KILX.FL.W.0073.080731T1600Z-080802T1500Z/
/CLAI2.1.ER.080731T1600Z.080801T0600Z.080802T0900Z.NO/
822 PM CDT WED JUL 30 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM THURSDAY MORNING TO SATURDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 645 PM WEDNESDAY THE STAGE WAS 12.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 17.3 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
LITTLE WABASH RIVER
CLAY CITY 16 12.5 WED 7 PM 14.6 17.2 15.8
$$10 follow-up statements
000
WGUS83 KILX 311124
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
624 AM CDT THU JUL 31 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-010124-
/O.EXT.KILX.FL.W.0073.080731T1123Z-080802T0200Z/
/CLAI2.1.ER.080731T0611Z.080801T0000Z.080801T2000Z.NO/
624 AM CDT THU JUL 31 2008
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 445 AM THURSDAY THE STAGE WAS 17.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.7 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 16 17.2 THU 5 AM 17.9 11.8 7.1
$$000
WGUS83 KILX 311412
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
912 AM CDT THU JUL 31 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-010412-
/O.EXT.KILX.FL.W.0073.000000T0000Z-080802T0300Z/
/CLAI2.1.ER.080731T0611Z.080801T0000Z.080801T2100Z.NO/
912 AM CDT THU JUL 31 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM THURSDAY THE STAGE WAS 17.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 16 17.7 THU 8 AM 18.1 11.6 7.0
$$
KH000
WGUS83 KILX 010222
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
922 PM CDT THU JUL 31 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-011622-
/O.CON.KILX.FL.W.0073.000000T0000Z-080802T0300Z/
/CLAI2.1.ER.080731T0611Z.080801T0600Z.080801T2100Z.NO/
922 PM CDT THU JUL 31 2008
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 PM THURSDAY THE STAGE WAS 18.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS NEAR ITS CREST AT THIS TIME...AND WILL
FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 16 18.4 THU 8 PM 18.1 11.6 7.0
$$000
WGUS83 KILX 011846
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
146 PM CDT FRI AUG 01 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-020846-
/O.EXT.KILX.FL.W.0073.000000T0000Z-080802T1300Z/
/CLAI2.1.ER.080731T0611Z.080801T1745Z.080802T0700Z.NO/
146 PM CDT FRI AUG 01 2008
...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1245 PM FRIDAY THE STAGE WAS 18.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 18.6 FRI 1 PM 14.2 8.5 6.2
$$000
WGUS83 KILX 020052
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
752 PM CDT FRI AUG 01 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-021452-
/O.EXT.KILX.FL.W.0073.000000T0000Z-080803T0400Z/
/CLAI2.1.ER.080731T0611Z.080801T2345Z.080802T2200Z.NO/
752 PM CDT FRI AUG 01 2008
...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 645 PM FRIDAY THE STAGE WAS 18.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY
TOMORROW AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 18.6 FRI 7 PM 18.6 11.0 7.3
$$000
WGUS83 KILX 021349
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
849 AM CDT SAT AUG 02 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-030300-
/O.EXT.KILX.FL.W.0073.000000T0000Z-080803T0300Z/
/CLAI2.1.ER.080731T0611Z.080802T0645Z.080802T2100Z.NO/
849 AM CDT SAT AUG 02 2008
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM SATURDAY THE STAGE WAS 18.6 FEET WHICH HAS BEEN NEARLY
STEADY THE PAST 24 HOURS.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
BY SUNSET TODAY.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 18.6 SAT 8 AM 11.0 8.7 6.8
$$000
WGUS83 KILX 021956
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
256 PM CDT SAT AUG 02 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-030956-
/O.EXT.KILX.FL.W.0073.000000T0000Z-080803T1600Z/
/CLAI2.1.ER.080731T0611Z.080802T0645Z.080803T1000Z.NO/
256 PM CDT SAT AUG 02 2008
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 2 PM SATURDAY THE STAGE WAS 18.5 FEET WHICH FELL 0.1 FEET IN
THE PAST 6 HOURS.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY SUNDAY MORNING.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 18.5 SAT 2 PM 15.4 10.3 7.2
$$
KH000
WGUS83 KILX 030224
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
924 PM CDT SAT AUG 02 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-031600-
/O.CON.KILX.FL.W.0073.000000T0000Z-080803T1600Z/
/CLAI2.1.ER.080731T0611Z.080802T0645Z.080803T1000Z.NO/
924 PM CDT SAT AUG 02 2008
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM SATURDAY THE STAGE WAS 18.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 18.2 SAT 8 PM 15.4 10.3 7.2
$$000
WGUS83 KILX 031318
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
818 AM CDT SUN AUG 03 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-032047-
/O.EXT.KILX.FL.W.0073.000000T0000Z-080803T2047Z/
/CLAI2.1.ER.080731T0611Z.080802T0645Z.080803T1447Z.NO/
818 AM CDT SUN AUG 03 2008
...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 AM SUNDAY THE STAGE WAS 16.4 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS MORNING.
* IMPACT...AT 16.5 FEET...THE ROAD JUST EAST OF THE BRIDGE NEAR THE
GAGE LOCATION FLOODS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 16.4 SUN 7 AM 11.0 7.6 6.0
$$
KH000
WGUS83 KILX 031521
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1021 AM CDT SUN AUG 03 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-031551-
/O.CAN.KILX.FL.W.0073.000000T0000Z-080803T2047Z/
/CLAI2.1.ER.080731T0611Z.080802T0645Z.080803T1330Z.NO/
1021 AM CDT SUN AUG 03 2008
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT 1015 AM SUNDAY THE STAGE WAS 15.6 FEET WHICH IS 0.4
FEET BELOW FLOOD STAGE.
* FELL BELOW FLOOD STAGE AT 9 AM SUNDAY.
* FLOOD STAGE IS 16 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11 FEET BY
6 AM MONDAY.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 15.6 SUN 10 AM 11.0 7.6 6.0
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 30, 6:15 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jul 30, 6:15 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 615 PM CDT WED JUL 30 2008 .DISCUSSION... ISSUED 229 PM CDT WED JUL 30 2008 PRIMARY SHORT-TERM CONCERN WILL BE POPS TONIGHT INTO EARLY THU...AS REMNANTS OF TROPICAL STORM DOLLY CONTINUE TO IMPACT PARTS OF CENTRAL ILLINOIS. IN THE LONGER-TERM...EMPHASIS WILL SHIFT TO BUILDING HEATWAVE THIS WEEKEND INTO EARLY NEXT WEEK. 19Z SURFACE CHART SHOWS WEAK FRONTAL BOUNDARY EXTENDING FROM THE EASTERN GREAT LAKES...ACROSS FAR NORTHERN ILLINOIS...BACK INTO THE DAKOTAS. MEANWHILE...LOW PRESSURE ASSOCIATED WITH REMAINS OF DOLLY CONTINUES TO SPIN ALONG THE KANSAS/MISSOURI BORDER. ALOFT... RELATIVELY ZONAL FLOW PATTERN IS IN PLACE ACROSS THE CONUS. MAIN UPPER LOW IS POSITIONED OVER ONTARIO...WHILE WEAKER UPPER WAVE TRACKS SLOWLY ACROSS MISSOURI. SHORT TERM...TONIGHT THROUGH SATURDAY MISSOURI UPPER WAVE AND ASSOCIATED SURFACE LOW WILL MEANDER SLOWLY EASTWARD TONIGHT. PLUME OF DEEP MOISTURE WITH BOTH GULF OF MEXICO AND PACIFIC ORIGINS CONTINUES TO FEED INTO THIS SYSTEM...PRODUCING WIDESPREAD LIGHT TO MODERATE RAIN FROM CENTRAL MISSOURI NORTHEASTWARD INTO CENTRAL ILLINOIS. LATEST RADAR TRENDS INDICATE THIS PRECIP WILL REMAIN CONCENTRATED SOUTH OF THE I-72 CORRIDOR LATE THIS AFTERNOON INTO THE EVENING HOURS...WITH ALL 12Z 30 JUL MODELS SUGGESTING A SOUTHWARD SHIFT IN THE PRECIP AXIS OVERNIGHT. WILL THEREFORE FOCUS HIGHEST POPS ALONG AND SOUTH OF A TAYLORVILLE TO MATTOON LINE THIS EVENING...TAPERING DOWN TO ONLY SLIGHT CHANCE POPS ALONG AND JUST NORTH OF I-72. AS WAVE MOVES FURTHER EAST AND SOUTH LATER TONIGHT... HAVE PUSHED RAIN CHANCES FURTHER SOUTH ACCORDINGLY...WITH HIGHEST POPS CONFINED TO AREAS SOUTH OF I-70. ELSEWHERE AROUND CENTRAL ILLINOIS...CONDITIONS WILL DRY OUT AFTER MIDNIGHT AND SKIES WILL SLOWLY CLEAR FROM NORTH TO SOUTH. MOST MODELS DROP THE PRECIP SOUTH OF THE KILX CWA BY 12Z THU... HOWEVER A FEW OF THE MESOSCALE MODELS HINT THAT A FEW SHOWERS MAY LINGER ACROSS THE FAR SOUTH THROUGH 15Z. WILL CARRY LOW CHANCE POPS SOUTH OF I-70 DURING THE MORNING TO COVER THIS POSSIBILITY. LATER IN THE DAY...BACK-DOOR COLD FRONT WILL BEGIN DROPPING S/SW TOWARD THE I-74 CORRIDOR...AS WEAK HIGH PRESSURE SLIDES INTO THE GREAT LAKES. DESPITE WEAK NATURE OF BOUNDARY...ATMOSPHERE WILL STILL BE VERY WARM AND HUMID...WITH AFTERNOON CAPE VALUES IN THE 2500 TO 3000J/KG RANGE IMMEDIATELY AHEAD OF THE FRONT. NAM-WRF AND 24KM WRF-ETA FROM THE U OF I BOTH INDICATE WIDELY SCATTERED CONVECTION ALONG THE BOUNDARY DURING THE LATE AFTERNOON/EVENING. DUE TO RELATIVELY FLAT FLOW ALOFT...DO NOT THINK FRONT WILL PROGRESS QUITE AS FAR S/SW AS THE NAM-WRF SUGGESTS...SO THINK ANY STORMS THAT FIRE WILL REMAIN ACROSS N/NE ILLINOIS. UPPER RIDGING BEGINS TO BUILD IN EARNEST ACROSS THE CENTRAL PLAINS ON FRIDAY...WITH WEAK W/NW FLOW NOTED ACROSS THE MIDWEST. LATEST SUITE OF MODELS CONTINUES TO HINT AT POTENTIAL MCS ACTIVITY DEVELOPING AHEAD OF A WEAK WAVE DROPPING DOWN THE BACK SIDE OF THE RIDGE THURSDAY NIGHT. GIVEN GOOD RUN-TO-RUN CONSISTENCY...AND THE GENERAL CLIMATOLOGY OF THIS SUMMER SO FAR...HAVE INCLUDED A SLIGHT CHANCE FOR SHOWERS/STORMS ACROSS THE CENTRAL AND NORTHERN ZONES ON FRIDAY. THIS MAY NEED TO BE INCREASED BY LATER SHIFTS IF TRENDS CONTINUE. LONG TERM...SUNDAY THROUGH WEDNESDAY MAIN STORY IN THE EXTENDED WILL BE THE HEAT. BOTH GFS/ECMWF BUILD THE UPPER RIDGE EASTWARD INTO ILLINOIS BY SUNDAY...THEN MAINTAIN IT ACROSS THE REGION THROUGH AT LEAST TUESDAY. 850MB TEMPS ARE PROGGED TO RISE INTO THE 22 TO 26C RANGE DURING THAT TIME FRAME...RESULTING IN HIGH TEMPS IN THE LOWER TO MIDDLE 90S. LATEST MEX GUIDANCE HAS BACKED OFF ON THE UPPER 90S TO AROUND 100 DEGREE READINGS IT HAD ADVERTISED YESTERDAY...WHICH LOOKS GOOD GIVEN RATHER WEAK NATURE OF RIDGE AND HIGH AMOUNT OF LOW-LEVEL MOISTURE PRESENT ACROSS CENTRAL ILLINOIS. NEXT SIGNIFICANT CHANCE FOR RAIN LOOKS LIKE IT WILL HOLD OFF UNTIL THE MIDDLE OF NEXT WEEK WHEN RIDGE STARTS TO BREAK DOWN AND FRONT SLOWLY SAGS SOUTHWARD TOWARD THE REGION. WILL KEEP THINGS HOT AND DRY UNTIL WEDNESDAY...WHEN SLIGHT CHANCE POPS ARE IN ORDER. BARNES && .AVIATION... ISSUED 615 PM CDT WED JUL 30 2008 AREA OF RAIN/CONVECTION FROM CENTRAL MO INTO CENTRAL IL WILL REMAIN JUST S OF THE SPI-DEC-CMI CORRIDOR...AND WILL CONT TO MOVE SEWD AWAY FROM THE AREA. CLOUDS WILL DIMINISH THIS EVE WITH ONLY SOME HI CI REMAINING OVERNIGHT. THE CLRG SKIES...LGT WINDS...AND MOIST GROUND FROM EARLIER RAINFALL SHOULD COMBINE TO ALLOW AREAS OF MVFR FOG TO DVLP AFT 06Z THU AND LINGER TIL AROUND 14Z THU. WEAK COLD FRONT NERN IA TO NRN INDIANA SHOULD REMAIN TO THE N OF PIA/BMI THRU 00Z FRI... SO ONLY DIURNAL CU DVLPMT EXPECTED AFT 14Z THU. CIGS MAY START OUT AROUND 3K FT 14Z-16Z THU...BUT WILL THEN MIX UPWARDS AND REMAIN VFR THRU THE DAY. 04 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 30, 2:20 PM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 220 PM CDT WED JUL 30 2008 ILZ027>031-036>038-041>046-053>057-311100- CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-LOGAN-MACON- MARSHALL-MASON-MCLEAN-MOULTRIE-PEORIA-PIATT-STARK-TAZEWELL- VERMILION-WOODFORD- 220 PM CDT WED JUL 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WEAKENING FRONT WILL MOVE SOUTH TOWARD I-74 THURSDAY AFTERNOON BRINGING A SLIGHT CHANCE OF THUNDERSTORMS. NO ORGANIZED SEVERE THUNDERSTORMS ARE EXPECTED. AN EXTENDED PERIOD OF HOT AND HUMID WEATHER IS LIKELY BY THE END OF THE WEEK...LINGERING INTO EARLY NEXT WEEK. AFTERNOON HIGH TEMPERATURES IN THE 90S ARE EXPECTED FROM FRIDAY THROUGH TUESDAY... WITH AFTERNOON HEAT INDICES APPROACHING OR EXCEEDING 100. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ040-047>052-061-311100- CASS-CHRISTIAN-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT-SHELBY- 220 PM CDT WED JUL 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN EXTENDED PERIOD OF HOT AND HUMID WEATHER IS LIKELY BY THE END OF THE WEEK...LINGERING INTO EARLY NEXT WEEK. AFTERNOON HIGH TEMPERATURES IN THE 90S ARE EXPECTED FROM FRIDAY THROUGH TUESDAY... WITH AFTERNOON HEAT INDICES APPROACHING OR EXCEEDING 100. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-311100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 220 PM CDT WED JUL 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE POSSIBLE THROUGH TONIGHT ACROSS SOUTHEAST ILLINOIS. IF STORMS REPEATEDLY IMPACT THE SAME AREA...FLOODING IS POSSIBLE. OTHERWISE...ORGANIZED SEVERE STORMS ARE NOT EXPECTED THROUGH THE PERIOD. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN EXTENDED PERIOD OF HOT AND HUMID WEATHER IS LIKELY BY THE END OF THE WEEK...LINGERING INTO EARLY NEXT WEEK. AFTERNOON HIGH TEMPERATURES IN THE 90S ARE EXPECTED FROM FRIDAY THROUGH TUESDAY... WITH AFTERNOON HEAT INDICES APPROACHING OR EXCEEDING 100. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HUETTL
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 2:19 AM CDT | Dense Fog Advisory | ILX | Cass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more | 7 hr |
Nearby
River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.